# SDR AALA202206089472

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 68,362 hours, 25,972 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ARMING PADDLE LOOSE/MISSING ALIGNMENT PIN. INSTALLED MISSING ALIGNMENT PIN AND SECURED PADDLE PER AMM 52-52-22.
